Rules of jurisdiction in the new Hungarian private international law

Gombos, Katalin: Rules of jurisdiction in the new Hungarian private international law.
HUNGARIAN JOURNAL OF LEGAL STUDIES, 61 (1). pp. 52-70. ISSN 2498-5473 (2021)

[img]
Preview
Text
25601067-HungarianJournalofLegalStudiesRulesofjurisdictioninthenewHungarianprivateinternationallaw.pdf - Accepted Version

Download (797kB) | Preview
Item Type: Article
Journal or Publication Title: HUNGARIAN JOURNAL OF LEGAL STUDIES
Date: 2021
Volume: 61
Number: 1
Page Range: pp. 52-70
ISSN: 2498-5473
Faculty: Not Specified
Institution: Más intézmény
Language: English
MTMT id: 31792586
DOI id: https://doi.org/10.1556/2052.2021.00285
Date Deposited: 2021. Jun. 18. 13:04
Last Modified: 2021. Jul. 19. 15:01
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/21672

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year